TENEX 1 MG TABLET

USES: This medication is used alone or with other medications to treat high blood pressure (hypertension). Lowering high blood pressure helps prevent strokes, heart attacks, and kidney problems. Guanfacine acts in the brain. It decreases certain nerve signals from the brain to the blood vessels and the heart. This causes the blood vessels to relax so that blood can flow more easily and also slows the heart rate. These effects help to lower blood pressure.

Indications : attention-deficit hyperactivity disorder, hypertension

OTHER USES: This section contains uses of this drug that are not listed in the approved professional labeling for the drug but that may be prescribed by your health care professional. Use this drug for a condition that is listed in this section only if it has been so prescribed by your health care professional. This drug may also be used for attention-deficit/hyperactivity disorder (ADHD).

SIDE EFFECTS: Dry mouth, drowsiness, dizziness, constipation, tiredness, and weakness may occur. Decreased sexual ability has been reported rarely. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. To relieve dry mouth, suck on (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute. To lower your risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position. Remember that this medication has been prescribed because your doctor has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor right away if you have any serious side effects, including: severe dizziness, fast/slow heartbeat, fainting, mental/mood changes (such as depression, hallucinations, confusion, thoughts of suicide). A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch. In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

HOW TO USE: Take this medication by mouth with or without food, usually once daily at bedtime or as directed by your doctor. The dosage is based on your medical condition, response to treatment, and other medications you may be taking. Be sure to tell your doctor and pharmacist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Use this medication regularly to get the most benefit from it. To help you remember, take it at the same time each day. It may take several weeks before you get the full benefit of this medication. Keep taking this medication even if you feel well. Most people with high blood pressure do not feel sick. Do not stop taking this medication without consulting your doctor. Some conditions may become worse when this drug is suddenly stopped. Also, you may experience symptoms such as headache, nervousness, agitation, tremor, fast heartbeat, and high blood pressure. To prevent these symptoms while you are stopping treatment with this drug, your doctor may reduce your dose gradually. Ask your doctor or pharmacist for more details. Report any new or worsening symptoms right away. Tell your doctor if your condition does not improve or if it worsens (for example, your routine blood pressure readings remain high or increase).

PRECAUTIONS: Before taking guanfacine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before using this medication, tell your doctor or pharmacist your medical history, especially of: kidney disease, liver disease, personal/family history of mental/mood disorders (such as bipolar disorder, depression, suicidal thoughts). This drug may make you dizzy or drowsy. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis). Before having surgery, tell your doctor or dentist that you are taking this medication. Children may be more sensitive to the side effects of this drug, especially hallucinations and mental/mood changes. Older adults may be more sensitive to the side effects of this drug, especially dizziness (more likely when standing up), drowsiness, slow heartbeat, or depression. Dizziness and drowsiness can increase the risk of falling. During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor. It is unknown if this medication passes into breast milk. Consult your doctor before breast-feeding.

DRUG INTERACTIONS: Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval. Tell your doctor or pharmacist if you are taking other products that cause drowsiness including alcohol, marijuana (cannabis), antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), and opioid pain relievers (such as codeine, hydrocodone). Check the labels on all your medicines (such as cough-and-cold products, diet aids, nonsteroidal anti-inflammatory drugs-NSAIDs such as ibuprofen for pain/fever reduction) because they may contain ingredients that cause drowsiness or could increase your blood pressure or heart rate. Ask your pharmacist about using those products safely.

OVERDOSE: If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: severe drowsiness, severe dizziness, severe tiredness, very slow heartbeat.

Prescription Settings




Delivery

Pickup


  • No pharmacy found!

Featured Partner

Upload prescription
and get medicines delivered at home

Order Now

Cash on Delivery
Oder now, pay on delivery

Order Now